American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Amir Mohammadi and Hee Oh. Ergodicity of unipotent flows and Kleinian groups. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] A. Bartels, F. T. Farrell and W. Lück. The Farrell-Jones Conjecture for cocompact lattices in virtually connected Lie groups. J. Amer. Math. Soc. 27 (2014) 339-388.
Abstract, references, and article information
View Article: PDF

[3] Yves Benoist and Jean-François Quint. Stationary measures and invariant subsets of homogeneous spaces (II). J. Amer. Math. Soc. 26 (2013) 659-734.
Abstract, references, and article information
View Article: PDF

[4] Hee Oh and Nimish A. Shah. Equidistribution and counting for orbits of geometrically finite hyperbolic groups. J. Amer. Math. Soc. 26 (2013) 511-562.
Abstract, references, and article information
View Article: PDF

[5] Alex Kontorovich and Hee Oh; with appendix by Hee Oh and Nimish Shah. Apollonian circle packings and closed horospheres on hyperbolic $3$-manifolds. J. Amer. Math. Soc. 24 (2011) 603-648. MR 2784325.
Abstract, references, and article information
View Article: PDF

[6] Nimish A. Shah. Expanding translates of curves and Dirichlet-Minkowski theorem on linear forms. J. Amer. Math. Soc. 23 (2010) 563-589. MR 2601043.
Abstract, references, and article information
View Article: PDF

[7] Alex Furman. Measurable rigidity of actions on infinite measure homogeneous spaces, II. J. Amer. Math. Soc. 21 (2008) 479-512. MR 2373357.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alex Eskin. Quasi-isometric rigidity of nonuniform lattices in higher rank symmetric spaces. J. Amer. Math. Soc. 11 (1998) 321-361. MR 1475886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Alex Eskin and Benson Farb. Quasi-flats and rigidity in higher rank symmetric spaces. J. Amer. Math. Soc. 10 (1997) 653-692. MR 1434399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] M. Burger and S. Mozes. CAT(-1)-spaces, divergence groups and their commensurators. J. Amer. Math. Soc. 9 (1996) 57-93. MR 1325797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Robert J. Zimmer. Discrete groups and non-Riemannian homogeneous spaces . J. Amer. Math. Soc. 7 (1994) 159-168. MR 1207014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Alexander Lubotzky. Lattices of minimal covolume in ${\rm SL}\sb 2$: a non-Archimedean analogue of Siegel's theorem $\mu\geq\pi/21$ . J. Amer. Math. Soc. 3 (1990) 961-975. MR 1070003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Hyman Bass and Ravi Kulkarni. Uniform tree lattices . J. Amer. Math. Soc. 3 (1990) 843-902. MR 1065928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Robert J. Zimmer. Representations of fundamental groups of manifolds with a semisimple transformation group . J. Amer. Math. Soc. 2 (1989) 201-213. MR 973308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] F. T. Farrell and L. E. Jones. A topological analogue of Mostow's rigidity theorem . J. Amer. Math. Soc. 2 (1989) 257-370. MR 973309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] G. D. Mostow. On discontinuous action of monodromy groups on the complex $n$-ball . J. Amer. Math. Soc. 1 (1988) 555-586. MR 932662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robert J. Zimmer. Arithmeticity of holonomy groups of Lie foliations . J. Amer. Math. Soc. 1 (1988) 35-58. MR 924701.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1